# SDR GTIA96NK191

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Deteriorated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR UNSAFE LIGHT FLICKERS INTERMITTENTLY DURING TRANSIT OF LANDING GEAR BOTH IN RETRACTION AND EXTENSION.  REPAIRED WIRING AT AND REPLACE CANNON PLUG ON RIGHT LANDING GEAR UPLIMIT SWITCH.  (M)
